# SDR IPXA11568965

- Difficulty date: August 16, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N464UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28268
- Aircraft time: 20,376 hours, 12,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1064
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C3, RT MAIN WHEEL WELL CUTOUT L-ANGLE IS CRACKED AT FWD OTBD CUTOUT BS 1064, RBL 60.  R & R CRACKED LT ANGLE IAW SRM 51-40-020.
